Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Does diabetes cause soreness below ribs on the right side?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 663 Questions
I am having a soreness in the area below my ribs on the right side. I have type II diabetes and am currently taking Metformin 2000mgm daily, also medication for triglycerites, and effexor. For the past few months my blood sugar has been climbing. I am not fasting between 180 and 200. Could this soreness on my right side have anything to do with my diabetes being so high?
Posted Tue, 25 Mar 2014 in Diabetes
Answered by Dr. Minal Mohit 2 hours later
Brief Answer: Need to control sugars more tightly. Detailed Answer: Dear User, Hi ! you need to change your medicine from metformin 2g to some glimeperide 2 mg per day and metformin 1g daily. in addition to that for soreness below ribs, you must take pantoperazole, 40 mg twice a day. continue medicines for triglycerides, and continue effexor. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor